# SDR SWAA2022020305305

- Difficulty date: November 6, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 51,251 hours, 24,633 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT WING FIXED UPPER PANEL WING STA 275 CENTER SEAL RETAINER BRACKET CRACKED / REMOVED AND REPLACED PER SRM 51-40-02.
